# SDR CHQ0034

- Difficulty date: October 31, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N265
- Make and model: Emb EMB-145
- Aircraft serial: 145226
- Aircraft time: 4,163 hours, 2,892 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOTH TRIM SWITCHES INOP.
